# SDR DHL9770383D

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 804
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, FUSELAGE FRAME CRACKED AT FASTENER BS804, STR 14R.  STOP DRILLED CRACK AND INSTALLED ANGLE REPAIR AT FUSELAGE FRAME 804 STR 14R PER SRM 51-40-3 AND 51-30-2.  SIZE OF REPAIR 13 BY 1 BY 1.
